Alert archive / Alabama / Freeze Warnings in 2013

Freeze Warning 3, NWS Mobile, AL

March 26, 201310 counties in Alabama; 5 counties in Mississippi

NWS Mobile, AL issued this freeze warning at Mar 26, 2013, 2:23 AM CDT for 10 counties in Alabama; 5 counties in Mississippi. It took effect at Mar 27, 2013, 3:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 26, 2013, 2:23 AM CDT (07:23 UTC)
In effect from
Mar 27, 2013, 3:00 AM CDT
Expired
Mar 27, 2013, 8:00 AM CDT
In force
5 hr
Issued by
NWS Mobile, AL

Counties Butler County, AL, Choctaw County, AL, Clarke County, AL, Conecuh County, AL, Covington County, AL, Crenshaw County, AL, Escambia County, AL, Monroe County, AL, Washington County, AL, Wilcox County, AL, George County, MS, Greene County, MS, Perry County, MS, Stone County, MS, Wayne County, MS

The radar

The Mobile radar (KMOB), 96 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 7.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2013-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2013-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -108 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1599 m above ground
0-6 km bulk shear
94 kt
0-1 km storm-relative helicity
-108 m²/s²
0-3 km storm-relative helicity
-50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

285 
WWUS74 KMOB 260723
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
223 AM CDT TUE MAR 26 2013

...A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING AND
HAS BEEN ISSUED FOR LATE TONIGHT THROUGH EARLY WEDNESDAY MORNING...

.A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE REGION
THROUGH TONIGHT.  TEMPERATURES WILL REACH OR DROP BELOW FREEZING
ACROSS MOST LOCATIONS BOTH THIS MORNING AND AGAIN LATE TONIGHT.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-261530-
/O.NEW.KMOB.FZ.W.0003.130327T0800Z-130327T1300Z/
/O.CON.KMOB.FZ.W.0002.000000T0000Z-130326T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...FOLEY...CENTURY...FLOMATON...
MOLINO...BELLVIEW...ENSLEY...JAY...PACE...MILTON...CRESTVIEW...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
223 AM CDT TUE MAR 26 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. A
FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING.

* TEMPERATURE...WILL DROP BELOW FREEZING DURING THE LATE NIGHT AND
  EARLY MORNING HOURS...FALLING INTO THE UPPER TWENTIES TO NEAR
  THIRTY OVER INLAND AREAS TO AROUND FREEZING JUST INLAND FROM THE
  COAST.

* IMPACTS...TEMPERATURES DROPPING BELOW FREEZING WILL AFFECT 
  TENDER PLANTS AND NEW GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE OR KILL CROPS...NEW
GROWTH...AND OTHER SENSITIVE VEGETATION. RESIDENTS MAY WANT TO
BRING PETS IN FROM THE COLD TONIGHT.

&&

$$
3 follow-up statements
565 
WWUS74 KMOB 261453
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
953 AM CDT TUE MAR 26 2013

...A FREEZE WARNING REMAINS IN EFFECT LATE TONIGHT THROUGH EARLY
WEDNESDAY MORNING...

.A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE
REGION THROUGH TONIGHT. TEMPERATURES WILL REACH OR DROP BELOW
FREEZING ACROSS MOST LOCATIONS LATE TONIGHT.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-262300-
/O.CON.KMOB.FZ.W.0003.130327T0800Z-130327T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...FOLEY...CENTURY...FLOMATON...
MOLINO...BELLVIEW...ENSLEY...JAY...PACE...MILTON...CRESTVIEW...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
953 AM CDT TUE MAR 26 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY...

* TEMPERATURE...WILL DROP BELOW FREEZING DURING THE LATE NIGHT 
  AND EARLY MORNING HOURS...FALLING INTO THE UPPER TWENTIES TO 
  NEAR THIRTY OVER INLAND AREAS TO AROUND FREEZING JUST INLAND 
  FROM THE COAST. 

* IMPACTS...TEMPERATURES DROPPING BELOW FREEZING WILL AFFECT 
  TENDER PLANTS AND NEW GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE OR KILL CROPS...NEW
GROWTH...AND OTHER SENSITIVE VEGETATION. RESIDENTS MAY WANT TO
BRING PETS IN FROM THE COLD TONIGHT.

&&

$$
504 
WWUS74 KMOB 262015
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
315 PM CDT TUE MAR 26 2013

...A FREEZE WARNING REMAINS IN EFFECT LATE TONIGHT THROUGH EARLY
WEDNESDAY MORNING...

.A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE
REGION THROUGH TONIGHT. TEMPERATURES WILL REACH OR DROP BELOW
FREEZING ACROSS MOST LOCATIONS LATE TONIGHT.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-270400-
/O.CON.KMOB.FZ.W.0003.130327T0800Z-130327T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...FOLEY...CENTURY...FLOMATON...
MOLINO...BELLVIEW...ENSLEY...JAY...PACE...MILTON...CRESTVIEW...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
315 PM CDT TUE MAR 26 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY...

* TEMPERATURE...WILL DROP BELOW FREEZING DURING THE LATE NIGHT AND
  EARLY MORNING HOURS...FALLING INTO THE UPPER TWENTIES OVER INLAND
  AREAS TO AROUND FREEZING JUST INLAND FROM THE COAST.

* IMPACTS...TEMPERATURES DROPPING BELOW FREEZING WILL AFFECT 
  TENDER PLANTS AND NEW GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE OR KILL CROPS...NEW
GROWTH...AND OTHER SENSITIVE VEGETATION. RESIDENTS MAY WANT TO
BRING PETS IN FROM THE COLD TONIGHT.

&&

$$
749 
WWUS74 KMOB 270340
NPWMOB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1040 PM CDT TUE MAR 26 2013

...A FREEZE WARNING REMAINS IN EFFECT LATE TONIGHT THROUGH EARLY
WEDNESDAY MORNING...

.A COLD HIGH PRESSURE SYSTEM WILL CONTINUE TO DOMINATE THE REGION
THROUGH TONIGHT. WIND WILL BE CALM ALLOWING TEMPERATURES TO REACH OR
DROP BELOW FREEZING AT MOST LOCATIONS EARLY WEDNESDAY MORNING
BECOMING COLDEST AROUND SUNRISE OR A LITTLE AFTER.

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-271300-
/O.CON.KMOB.FZ.W.0003.130327T0800Z-130327T1300Z/
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
INCLUDING THE CITIES OF...BUTLER...LISMAN...SILAS...CHATOM...
MILLRY...JACKSON...THOMASVILLE...GROVE HILL...CAMDEN...
PINE HILL...HOMEWOOD...MONROEVILLE...EVERGREEN...GREENVILLE...
LUVERNE...BRANTLEY...ATMORE...BREWTON...EAST BREWTON...
ANDALUSIA...OPP...MOBILE...PRICHARD...SARALAND...BAY MINETTE...
TILLMANS CORNER...THEODORE...FOLEY...CENTURY...FLOMATON...
MOLINO...BELLVIEW...ENSLEY...JAY...PACE...MILTON...CRESTVIEW...
WAYNESBORO...RICHTON...BEAUMONT...NEW AUGUSTA...LEAKESVILLE...
MCLAIN...WIGGINS...LUCEDALE
1040 PM CDT TUE MAR 26 2013

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY...

* TEMPERATURE...WILL DROP BELOW FREEZING OVERNIGHT INTO EARLY
  MORNING...FALLING INTO THE UPPER TWENTIES OVER INLAND AREAS TO
  AROUND FREEZING JUST INLAND FROM THE COAST.

* IMPACTS...TEMPERATURES DROPPING BELOW FREEZING WILL AFFECT 
  TENDER PLANTS AND NEW GROWTH AS WELL AS PETS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL DAMAGE OR KILL CROPS...NEW
GROWTH...AND OTHER SENSITIVE VEGETATION. RESIDENTS MAY WANT TO
BRING PETS INDOORS TONIGHT.

&&

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this freeze warning went out at Mar 25, 11:40 PM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Mar 25, 11:40 PM CDT, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
1140 PM CDT MON MAR 25 2013

.AVIATION [06Z TERMINAL FORECAST DISCUSSION]...VFR IS EXPECTED TO
CONTINUE THROUGH THE NEXT 24 HOURS. NORTH TO NORTHWEST WINDS
GENERALLY BETWEEN 5-10 KNOTS WILL CONTINUE OVERNIGHT...BEFORE
INCREASING TO 12-15 KNOTS WITH A FEW GUSTS AROUND 20 KNOTS BY MID
TUESDAY MORNING. /21

&&

.PREV DISCUSSION... /ISSUED 658 PM CDT MON MAR 25 2013/

UPDATE...A LARGE SURFACE RIDGE OF HIGH PRESSURE EXTENDS ACROSS THE
NORTHERN AND CENTRAL PLAINS STATES...AND THE ASSOCIATED RIDGE AXIS
CONTINUES TO BUILD INTO THE LOWER MISSISSIPPI RIVER VALLEY AND THE
NORTHERN GULF OF MEXICO. THE PRESSURE GRADIENT HAS BEEN SUFFICIENT TO
PRODUCE GUSTY NORTHWEST WINDS ACROSS OUR REGION THIS AFTERNOON. SHORT
RANGE SOLUTIONS ARE IN GOOD AGREEMENT WITH DECOUPLING THE WINDS OVER
THE FORECAST AREA EARLY THIS EVENING...AND WE EXPECT WIND SPEEDS WILL
CONTINUE TO DECREASE. AS SUCH...WE HAVE ALLOWED THE WIND ADVISORY TO
EXPIRE ON SCHEDULE AT 6 PM CDT. THE COMBINATION OF COLD ADVECTION...
THE DRY AIRMASS...AND CLEAR SKIES REMAINS A FAVORABLE SETUP FOR
TEMPERATURES TO FALL INTO THE UPPER 20S TO LOWER 30S ACROSS MOST
LOCATIONS LATE TONIGHT AND EARLY TUESDAY MORNING. A FREEZE WARNING
REMAINS IN EFFECT TONIGHT. /21

AVIATION [00Z TERMINAL FORECAST DISCUSSION]...VFR CONDITIONS TO
CONTINUE THROUGH THE TAF PERIOD UNDERNEATH MAINLY CLEAR SKIES.
NORTHWEST WINDS INITIALLY IN THE 10-15 KNOT RANGE...WITH A FEW GUSTS
OVER 20 KNOTS WILL GRADUALLY DIMINISH TO 5-10 KNOTS DURING THE EARLY
TO MID EVENING HOURS. NORTHWEST WINDS OF 10-15 KT WITH HIGHER GUSTS
ARE EXPECTED TO RETURN BY MID TUESDAY MORNING. /21

FIRE WEATHER...THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE ON
SCHEDULE AT 7 PM CDT AS WIND SPEEDS GRADUALLY DECREASE AND RELATIVE
HUMIDITY VALUES RECOVER ABOVE CRITICAL VALUES ACROSS THE REGION. /21

FOR TUESDAY EXPECT 20 FOOT WINDS TO AVERAGE AROUND 13 KNOTS WITH
HIGHER GUSTS...DIMINISHING BY MID TO LATE AFTERNOON. HIGHER THAN
NORMAL DISPERSION VALUES WILL ALSO CONTINUE DURING THE DAYLIGHT HOURS
ON TUESDAY. HIGH PRESSURE WILL SLOWLY SHIFT EAST LATE IN THE WEEK
RESULTING IN A LIGHT TO MODERATE SOUTHERLY FLOW EACH AFTERNOON
BEGINNING THURSDAY CONTINUING THROUGH SATURDAY AFTERNOON. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      58  31  57  32  62 /  00  00  00  00  00
PENSACOLA   61  34  56  37  61 /  00  00  00  00  00
DESTIN      60  38  56  40  59 /  00  00  00  00  00
EVERGREEN   57  29  56  28  62 /  00  00  00  00  00
WAYNESBORO  55  28  54  27  62 /  00  00  00  00  00
CAMDEN      53  28  54  28  62 /  00  00  00  00  00
CRESTVIEW   60  29  58  30  64 /  00  00  00  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FREEZE WARNING UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

FL...FREEZE WARNING UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

MS...FREEZE WARNING UNTIL 8 AM TUESDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY UNTIL 9 AM TUESDAY FOR THE FOLLOWING ZONES:
     CHOCTAWHATCHEE BAY...MISSISSIPPI SOUND...NORTHERN MOBILE
     BAY...PENSACOLA BAY SYSTEM...PERDIDO BAY...SOUTHERN MOBILE
     BAY...

     SMALL CRAFT ADVISORY UNTIL NOON TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
     NM...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

&&
Hazardous weather outlook, Mar 25, 7:21 PM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
721 PM CDT MON MAR 25 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-270000-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
721 PM CDT MON MAR 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

A WIDESPREAD FREEZE IS EXPECTED TONIGHT FOR ALL AREAS EXCEPT FOR
LOCATIONS NEAR THE IMMEDIATE COAST. SEE THE LATEST FREEZE WARNING
PRODUCT FOR TEMPERATURE FORECAST AND PRECAUTIONARY...PREPAREDNESS
ACTIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ANOTHER NIGHT OF FREEZING TEMPERATURES FORECAST FOR TUESDAY
NIGHT...MAINLY ALONG AND NORTH OF INTERSTATE 10.

NO HAZARDOUS WEATHER IS EXPECTED THURSDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SUNDAY.

GMZ630>635-650-655-670-675-270000-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
721 PM CDT MON MAR 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

STRONG OFFSHORE WINDS PERSIST WITH SEAS AROUND 3 FEET NEAR SHORE...TO
AROUND 8 FEET WELL OFFSHORE. THESE CONDITIONS WILL INCREASE HAZARD
RISK TO SMALL MARINE CRAFT OVER AREA COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG OFFSHORE WINDS AND MODERATE SEAS ARE FORECAST TO LINGER INTO
TUESDAY MORNING. WINDS AND SEAS TREND LOWER FOR THE REMAINDER OF THE
OUTLOOK.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 5:35 AM CDTRed Flag WarningMOBConecuh, Covington, Escambia12 hr

Nearby

Freeze Warnings in Alabama, 2013Freeze Warnings in Mississippi, 2013Freeze Warnings in Florida, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.